# SDR CA991229035

- Difficulty date: December 18, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 5,582 hours
- Engine: Pwa PT6A67D
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 1303800445
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 5,280 hours, 7,926 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED R/H N1 GAUGE READING 115% IN SPITE OF NORMAL ENGINE PERFORMANCE.  N1 INDICATOR WAS REPLACED.
